Paradoxical bronchospasm: a rare adverse effect of fenoterol use

Ching Han Lai, Xin Min Liao

研究成果: Article同行評審

摘要

Paradoxical bronchospasm refers to the constriction of the airways after treatment with a sympathomimetic bronchodilator. Theoretically, bronchodilators, such as beta-agonist inhalers, act to ease asthma symptoms by relaxing the muscles surrounding the walls of the bronchial tubes, which relieve bronchial constriction. However, in rare instances, some patients develop respiratory distress or even respiratory failure after inhaled bronchodilator use, although the exact mechanism for this adverse effect is unknown. We report a male, with a known asthma history diagnosed for more than one decade, receiving fenoterol (Berotec®) for wheezing control and the worsening of his clinical condition immediately after bronchodilator administration.

原文English
文章編號e00698
期刊Respirology Case Reports
9
發行號4
DOIs
出版狀態Published - 2021 四月

All Science Journal Classification (ASJC) codes

  • 肺和呼吸系統醫學

指紋

深入研究「Paradoxical bronchospasm: a rare adverse effect of fenoterol use」主題。共同形成了獨特的指紋。

引用此